| Model Number |
1012-04-020 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Inflammation (1932); Pain (1994); Discomfort (2330); Test Result (2695); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
After a review of the medical record, the patient preoperative visit on oct 15, 2019, has reported of bilateral pain.Laboratory test result shows elevated cobalt level.No revision operative note reported for the left hip.Doi: (b)(6) 2011, dor: none reported, (left hip).Please see (b)(4) for the right hip revision.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: a2 (age), b5, d11, h6 (patient).Corrected: h6 (patient).H6 patient code: removed the code for absence of treatment.H6 patient code: no code available (3191) was used to capture surgical intervention.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
After a review of the medical records, the patient was revised to address metallosis and elevated metal ions.Revision operative note indicated that there was some mild brownish inflammatory tissue present.Doi: (b)(6) 2011.Dor:(b)(6) 2019.Left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.